MAUDE Adverse Event Report: RELIANCE MEDICAL SYSTEMS RMS SPINAL SCREW SYSTEM; SET SCREW, TI

RELIANCE MEDICAL SYSTEMS RMS SPINAL SCREW SYSTEM; SET SCREW, TI
Model Number 3-00-001
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Reliance set screw, ti, is part of the rms spinal screw system.Reliance medical systems was made aware of the loose set screw, (b)(6) 2022 by field rep (b)(4).Implantation of device was performed (b)(6) 2021 by dr.(b)(6) at (b)(6) regional.Dr (b)(6).Discovered the loose set screws during a revision procedure for an adjacent level on (b)(6) 2022.It is unknown when the set screws came loose.

Brand Name
RMS SPINAL SCREW SYSTEM
Common Device Name
SET SCREW, TI
Manufacturer (Section D)
RELIANCE MEDICAL SYSTEMS
545 west 500 south, ste 100
bountiful UT 84010
MDR Report Key14811991
Report Number3006088942-2022-00003
Device Sequence Number14621882
Product Code NKB
UDI-Device Identifier00842566102206
UDI-Public00842566102206
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K152131
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3-00-001
Device Catalogue Number3-00-001
Device Lot NumberCT21D006
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale